Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 24, 2014, 12:26:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647057
  • Total Topics: 49292
  • Online Today: 151
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 141
Total: 147

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Candida symptoms  (Read 1129 times)

0 Members and 1 Guest are viewing this topic.

Offline worried100

  • Member
  • Posts: 36
Candida symptoms
« on: March 04, 2012, 03:32:48 PM »
Pls be gentle i am abit worried.

I just got back from holiday and have been on antibiotics for an infection. (Amoxyicillin 500mg three times daily) that was on the tuesday. On the wednesday afternoon i started coming down with the worse flu like symptoms, but the worse thing was the head pain, anytime i change positions my head would really hurt. I stopped the antibiotics on Thursday and the head pains have decreased but are still there(Mostly worse at night) i also have a fever off and on (low grade mostly at night)back and muscle pains etc. No nasal congestion

My doctor said on fridaY that it is probably the norovirus but i have had this since wednesday.(My doctor doesnt know that i am positive)

My CD4 count is 467 and i am just wondering could the antibiotics have knocked out my good bacteria and this is systemic candiasis? I have got vaginal thrush which i am treating at the moment.

I dont want to go and bother my clinic unless i have to as i have just been up there bothering them about something else.

Many thanks
xx
« Last Edit: March 04, 2012, 03:36:07 PM by worried100 »

Online aztecan

  • Member
  • Posts: 5,411
  • 29 years positive, 57 years a pain in the butt
Re: Candida symptoms
« Reply #1 on: March 05, 2012, 10:38:19 AM »
Hey worried,

It could be the antibiotic did knock out the beneficial microorganisms in your system, but I could.
It is a common occurrence when antibiotics are used.
You might try taking some probiotics, or, rather than other pills, try eating some yogurt to replenish your system.
As far as the candida infection goes, only a doctor could tell you that.
If you have thrush showing up in your mouth, it would be worth a visit to the clinic, or maybe just to address your concerns.
There is no issue regarding "bothering" the people at the clinic with your worries. That is why they are there.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Candida symptoms
« Reply #2 on: March 05, 2012, 11:05:35 AM »
I always keep a supply of CLOTRIMAZOLE (Trocies) on hand, as I'm on antibiotics @ least 3 to 4 times  a yr. and it's great for the mouth nastiness, however, you really should ask your doctor to be sure  ;)
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline Miss Philicia

  • Member
  • Posts: 24,420
  • celebrity poster, faker & poser
Re: Candida symptoms
« Reply #3 on: March 05, 2012, 02:04:35 PM »
I take these capsules called Jarro-Dophilus (vegetarian enhanced probiotic system) after being on a course of antibiotics. It's about $13 for a box of 60, and you take 3-4/day. Easy to find at any GNC store.

http://www.jarrow.com/product-228
"Iíve slept with enough men to know that Iím not gay"

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Candida symptoms
« Reply #4 on: March 05, 2012, 02:11:49 PM »
I take these capsules called Jarro-Dophilus (vegetarian enhanced probiotic system) after being on a course of antibiotics. It's about $13 for a box of 60, and you take 3-4/day. Easy to find at any GNC store.

http://www.jarrow.com/product-228

Potato starch, magnesium stearate (vegetable source), and ascorbic acid. Vegetarian capsule consists of hydroxypropylmethylcellulose and an aqueous-based enteric coating.

Contains: Soy (less than 0.1%) and milk (casein, less than 0.01%).

No wheat, no gluten, no egg, no fish/shellfish, no peanuts/tree nuts.

Guaranteed 5 Billion live organisms per capsule when kept at room temperature or refrigerated and within best used by date.


Humm u think it would help me, I've tried just about everything for my continued diarrhea to no avail , I keep getting bugs even after a round of antibiotics  :-\
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline Miss Philicia

  • Member
  • Posts: 24,420
  • celebrity poster, faker & poser
Re: Candida symptoms
« Reply #5 on: March 05, 2012, 02:16:51 PM »
This is just something one takes after a course of anti-biotics. I don't know what help it would be for daily diarrhea of the sort you have. I think at this point you should just throw in the towel and get a fecal transplant.
"Iíve slept with enough men to know that Iím not gay"

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Candida symptoms
« Reply #6 on: March 05, 2012, 02:24:31 PM »
This is just something one takes after a course of anti-biotics. I don't know what help it would be for daily diarrhea of the sort you have. I think at this point you should just throw in the towel and get a fecal transplant.

I'll  probably end up with a colostomy-bag (like my Father had) he lived about 10 yrs. after his and suffered w/ GI-disease for many yrs. and like me, they never found a solution for it, he died 24 yrs ago from his, he was 75 yrs. old  :-[
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline worried100

  • Member
  • Posts: 36
Re: Candida symptoms
« Reply #7 on: March 07, 2012, 03:00:43 PM »
Thanks very much for the replies! :-*

I have been taking some pro-biotics and they seem to be doing the trick!

I have found some that are called Udos Choice super high 8. It has 8 strains and 30 billion viable cells(at time of manufacture)


Superb stuff!

Thanks again
xxxx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.